MAUDE Adverse Event Report: MICROPORT CRM S.R.L. CPR4; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

MICROPORT CRM S.R.L. CPR4; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number CPR4 HEAD
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, during follow-ups, the communication between the programmer and the implantable device was interrupted several times despite a good positioning of the programming head on the implantable device.The cable is bent at the level of the usb connector and this may trigger a bad electrical contact.
 
Additional Manufacturer Narrative
Upon reception, the reported issue is confirmed: the 4 white leds light up for a maximum of 2 seconds before turning off; no blue leds on when in front a pacemaker.The investigation of the subject crp4 programming head showed that: ¿ the usb/pcb cable is out of service; ¿ the electronics of the subject cpr4 head are undamaged (ok).After testing the continuity of each colored wire in the cable, between the usb side and the connector side connected to the pcb, it was found that the connection of the blue wire ("shield") is broken.The traceability of the subject crp4 head is correct, all the electrical tests of the cpr4 head were correct at the first pass.It was working well when delivered to the field.The most probable hypothesis is that the cable would be damaged in the field.This case is retained for trending purposes.
 
Additional Manufacturer Narrative
Udi added to this follow-up mdr upon reception, the reported issue is confirmed: the 4 white leds light up for a maximum of 2 seconds before turning off; no blue leds on when in front a pacemaker.The investigation of the subject crp4 programming head showed that: the usb/pcb cable is out of service; the electronics of the subject cpr4 head are undamaged (ok).After testing the continuity of each colored wire in the cable, between the usb side and the connector side connected to the pcb, it was found that the connection of the blue wire ("shield") is broken.The traceability of the subject crp4 head is correct, all the electrical tests of the cpr4 head were correct at the first pass.It was working well when delivered to the field.The most probable hypothesis is that the cable would be damaged in the field.This case is retained for trending purposes.
 
Event or Problem Description

Brand Name
CPR4
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
elodie vincent
via crescentino s.n
saluggia (vc) 13040
IT   13040
146013665
MDR Report Key23484253
Report Number1000165971-2025-00709
Device Sequence Number10559028
Product Code OSR
UDI-Device Identifier08031527019611
UDI-Public(01)08031527019611
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P980049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPR4 HEAD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic